| Catalog Number |
368608 |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® eclipse¿ blood collection needle, the safety shield of one device broke off.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: h.1.Imdrf annex a grid (1): (b)(6) - premature separation (2906).Investigation summary: bd did not receive any samples or photos for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: defective locking mechanism.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.